Solving a coupled system of functional equations using coupled coincidence point technique in metric-like spaces

Main Article Content

Dhekra M. Albaqeri
Hasanen A. Hammad
Rashwan A. Rashwan

Abstract

In this article, we study some new coupled coincidence and coupled common fixed point theorems in metric-like spaces for integral type contraction condition involving a pair of mappings satisfying the CRLg property. As an application, we discuss the existence of the solution for a coupled system of functional equations arising in dynamic programming. Our results generalize and modify several comparable results in the literature. Finally, two examples are given to illustrate the usefulness of the theoretical results.

Article Details

How to Cite
Albaqeri, D. M. ., Hammad, H. A. ., & Rashwan, R. A. . (2022). Solving a coupled system of functional equations using coupled coincidence point technique in metric-like spaces. Journal of Advanced Studies in Topology, 10(1), 96–108. Retrieved from https://m-sciences.com/index.php/jast/article/view/266
Section
Research Articles